# SDR A6WA200440060

- Difficulty date: April 22, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 718 BETWEEN STRINGERS 11 AND 12 HAS A CRACK ON FRAME FLANGE.  TRIMMED OUT SECITON OF FRAME FLANGE, PERFORMED LPI OF CUT LINES TO VERIFY ALL DAMAGE WAS REMOVED AND NO CRACKS EXIST.  FABRICATED FILLER AND REPAIR ANGLE AND INSTALLED REPAIR PARTS IAW BOMBARDIER 601R-53-61-193.  REV A.  (M)
